Aa
A
A
Close
Avatar universal
side affects of depo :(
hello everyone im 17 and sadly took the depo shot> before i did i was on a great track losing weight then i gained 3 pounds and its been 2 months since i took im extremely scaredt hat i wont be able to lose or i will gain more pleaseeee i need some good advice.
Cancel
2 Answers
Page 1 of 1
4877327 tn?1360472511
When on the Depo, the best way to avoid gaining weight is diet and exercise. Some people gain the weight and some lose weight. When I was on Depo, I gained weight, I also didn't exercise and I wasn't on a diet. My friend, however, lost weight while on Depo, she also didn't exercise and wasn't on a diet. Depo affects people differently. If you were dieting and exercising and you gained weight, you may want to choose a different method.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1340994 tn?1374197577
It can also cause stretch marks.  I prefer a plain old copper IUD (no hormones), but the usual side effect is heavy bleeding for about a year.  This could cause anemia.  Other than that, it's been great.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
1 hr ago
1236893 tn?1408490528
Blank
gymdandee commented on  Herbs and Spices Low...
6 hrs ago
1236893 tn?1408490528
Blank
Herbs and Spices Lower Triglycerid...
Aug 26 by gymdandee
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
649848 tn?1424570775
Blank
Barb135
FL
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Weight Loss & Dieting Community Resources
Top Healthy Living Answerers
649848 tn?1424570775
Blank
Barb135
FL
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON